Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Vitiligo in pelvic region, white spots on penis glans. Using flucort H. Will it affect fertility?

sir i m suffering from vitiligo in the pelvic region i.e white spots at glans penis and scrotum sac apart from that i hav a small patch on my forehead i am afraid that these spots may spread to other parts of the body is this disease cureable or not? i am applying flucort H and eczrid forte 0.1% ointment on the affected parts(penis and scrotum sac) can it affect my married life(sexual activity like difficulty in erection , low sperm count etc.) in future as i am getting married soon plz reply in detail thank you
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi robert ! It is on surface don't effect your sexuality. Now ! You are saying white patch on glance penis. Do it hurts or itch and give bad smell .apply antifungal cream. Do consult with dermatologist again. Take care. bye.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor